American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yannan Chen and Wenyu Sun. A dwindling filter line search method for unconstrained optimization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jinyan Fan. Accelerating the modified Levenberg-Marquardt method for nonlinear equations. Math. Comp. 83 (2014) 1173-1187.
Abstract, references, and article information   
View Article: PDF

[3] Marcelo Queiroz, Joaquim Júdice and Carlos Humes, Jr.. The symmetric eigenvalue complementarity problem. Math. Comp. 73 (2004) 1849-1863. MR 2059739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yu-Hong Dai. A family of hybrid conjugate gradient methods for unconstrained optimization. Math. Comp. 72 (2003) 1317-1328. MR 1972738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Y. H. Dai and Y. Yuan. A three-parameter family of nonlinear conjugate gradient methods. Math. Comp. 70 (2001) 1155-1167. MR 1826579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Liqun Qi and Defeng Sun. Improving the convergence of non-interior point algorithms for nonlinear complementarity problems. Math. Comp. 69 (2000) 283-304. MR 1642766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] X. Chen, L. Qi and D. Sun. Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities. Math. Comp. 67 (1998) 519-540. MR 1458218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Q. Ni and Y. Yuan. A subspace limited memory quasi-Newton algorithm for large-scale nonlinear bound constrained optimization. Math. Comp. 66 (1997) 1509-1520. MR 1422793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. R. Conn, Nick Gould and Ph. L. Toint. A globally convergent Lagrangian barrier algorithm for optimization with general inequality constraints and simple bounds. Math. Comp. 66 (1997) 261-288. MR 1370850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph B. Muskat. Generalized Fibonacci and Lucas sequences and rootfinding methods . Math. Comp. 61 (1993) 365-372. MR 1192974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José Mario Martínez. Local convergence theory of inexact Newton methods based on structured least change updates . Math. Comp. 55 (1990) 143-167. MR 1023050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Tapia. On secant updates for use in general constrained optimization . Math. Comp. 51 (1988) 181-202. MR 942149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint. Testing a class of methods for solving minimization problems with simple bounds on the variables . Math. Comp. 50 (1988) 399-430. MR 929544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Stoer and R. A. Tapia. On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization . Math. Comp. 49 (1987) 581-584. MR 906190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. Glashoff and K. Roleff. A new method for Chebyshev approximation of complex-valued functions . Math. Comp. 36 (1981) 233-239. MR 595055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jorge Nocedal. Updating quasi-Newton matrices with limited storage . Math. Comp. 35 (1980) 773-782. MR 572855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. F. Shanno. On variable-metric methods for sparse Hessians . Math. Comp. 34 (1980) 499-514. MR 559198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. N. Lyness. A bench mark experiment for minimization algorithms . Math. Comp. 33 (1979) 249-264. MR 514822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. N. Lyness. The affine scale invariance of minimization algorithms . Math. Comp. 33 (1979) 265-287. MR 514823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel Berman and Kit Hanes. Optimizing the arrangement of points on the unit sphere . Math. Comp. 31 (1977) 1006-1008. MR 0478006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael J. Best and Klaus Ritter. A class of accelerated conjugate direction methods for linearly constrained minimization problems . Math. Comp. 30 (1976) 478-504. MR 0431675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald Goldfarb. Factorized variable metric methods for unconstrained optimization . Math. Comp. 30 (1976) 796-811. MR 0423804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald Bass. A rank two algorithm for unconstrained minimization . Math. Comp. 26 (1972) 129-143. MR 0302191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1